# SDR SWAA2014092632338

- Difficulty date: September 8, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 37,499 hours, 25,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Track
- Part number: 5958348
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CTR ROLLER TRACK FITTING CRACKED.  R & R L1 DOOR CTR ROLLER TRACK IAW MM.
